MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET 360 ULTRA 4MM X 6CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0035424060
Medical Device Problem Code Premature Activation (1484)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 06/27/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device is not available.
 
Event or Problem Description
During a coil embolization procedure, detachment of the coil was performed; however, the coil did not detach.It was reported that during withdrawal of the coil, it detached, and a snare device was used to remove the coil.The procedure was continued with another coil without clinical consequences to the patient.
 
Additional Manufacturer Narrative
Manufacturer and expiration date: updated the device history record (dhr) review confirms that the device met all material, assembly and performance specifications.The subject device was not returned for analysis; therefore, physical as well as a functional testing could not be performed.Review and analysis of all available information failed to indicate an assignable cause or probable assignable cause for the reported event.Based on the information available the exact cause for the reported event cannot be determined.
 
Event or Problem Description

Brand Name
TARGET 360 ULTRA 4MM X 6CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
MDR Report Key6730367
Report Number3008881809-2017-00217
Device Sequence Number762281
Product Code HCG
UDI-Device Identifier04546540675910
UDI-Public(01)04546540675910(17)190430(10)18972366
Combination Product (Y/N)N
PMA/510(K) Number
K102672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/07/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/30/2019
Device Model NumberM0035424060
Device Catalogue NumberM0035424060
Device Lot Number18972366
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/27/2017
Supplement Date Received by Manufacturer08/10/2017
Initial Report FDA Received Date07/20/2017
Supplement Report FDA Received Date09/07/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age68 YR